Verlagslink DOI: 10.1016/j.laa.2007.02.013
Titel: A new justification of the Jacobi–Davidson method for large eigenproblems
Sprache: Englisch
Autor/Autorin: Voß, Heinrich
Schlagwörter: large eigenvalue problem;iterative projection method;Jacobi–Davidson method;inexact Krylov subspace methods
Erscheinungsdatum: 2006
Quellenangabe: Preprint. Published in: Linear Algebra and its Applications Volume 424, Issues 2–3, 15 July 2007, Pages 448-455
Serie/Report Nr.: Preprints des Institutes für Mathematik;Bericht 99
Zusammenfassung (englisch): The Jacobi–Davidson method is known to converge at least quadratically if the correction equation is solved exactly, and it is common experience that the fast convergence is maintained if the correction equation is solved only approximately. In this note we derive the Jacobi–Davidson method in a way that explains this robust behavior.
URI: http://tubdok.tub.tuhh.de/handle/11420/234
URN: urn:nbn:de:gbv:830-opus-2978
DOI: 10.15480/882.232
Institut: Mathematik E-10
Mathematics E-10
Dokumenttyp: Preprint (Vorabdruck)
Enthalten in den Sammlungen:tub.dok

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat 
rep99.pdf139,48 kBAdobe PDFMiniaturbild
Öffnen/Anzeigen

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.